Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A counterexample for Kobayashi completeness of balanced domains

Authors: Marek Jarnicki and Peter Pflug
Journal: Proc. Amer. Math. Soc. 112 (1991), 973-978
MSC: Primary 32H15
MathSciNet review: 1069690
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to present an example of a bounded balanced domain of holomorphy in $ {\mathbb{C}^n}(n \geq 3)$ with continuous Minkowski function that is not Kobayashi-finitely-compact.

References [Enhancements On Off] (What's this?)

  • [1] T. J. Barth, The Kobayashi indicatrix at the center of a circular domain, Proc. Amer. Math. Soc. 88 (1983), 527-530. MR 699426 (84f:32021)
  • [2] H. Grauert and R. Remmert, Plurisubharmonische Funktionen in komplexen Räumen, Math. Z. 65 (1956), 175-194. MR 0081960 (18:475c)
  • [3] K. T. Hahn, On completeness of the Bergman metric and its subordinate metrics. II, Pacific J. Math. 68 (1977), 437-446. MR 0486653 (58:6366)
  • [4] M. Jarnicki and P. Pflug, Bergman-completeness of complete circular domains, Ann. Polon. Math. 50 (1989), 103-106. MR 1044868 (91f:32026)
  • [5] S. Kobayashi, Intrinsic distances, measures and geometric function theory, Bull. Amer. Math. Soc. 82 (1976), 357-416. MR 0414940 (54:3032)
  • [6] P. Pflug, About the Carathéodory completeness of all Reinhardt domains, Functional Analysis, Holomorphy and Approximation Theory II (G. I. Zapata, ed.), North-Holland Amsterdam, 1984, pp. 331-337. MR 771335 (86b:32026)
  • [7] J. Siciak, Balanced domains of holomorphy of type $ {H^\infty }$, Mat. Vesnik 37 (1985), 134-144. MR 791577 (87b:32022)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H15

Retrieve articles in all journals with MSC: 32H15

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society